A note on Liouvillian integrability

Jaume Giné, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)


There was the belief that if a planar polynomial differential system has a Liouvillian first integral, then it has some finite invariant algebraic curves. In this note we provide a counterexample to this belief. © 2011 Elsevier Inc.
Original languageEnglish
Pages (from-to)1044-1049
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 15 Mar 2012


  • Invariant algebraic curve
  • Liouville integrability

Fingerprint Dive into the research topics of 'A note on Liouvillian integrability'. Together they form a unique fingerprint.

  • Cite this